# SDR CA190630003

- Difficulty date: June 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC67034095
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT COMPARTMENT FLOOR SUPPORT STRUCTURE AT FS280.00 BETWEEN LBL9.04 AND RBL9.04 IS CORRODED. (TC# 20190630003)
